Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2007, Volume 150, Number 2, Pages 304–310 (Mi tmf5980)  

This article is cited in 1 scientific paper (total in 1 paper)

Correlation functions of the XXZ Heisenberg chain for $\Delta=1/2$

N. A. Slavnov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We present exact results for the correlation functions of the XXZ Heisenberg chain in the thermodynamic limit for the anisotropy parameter $\Delta=1/2$. We show that the results are given by integers.

Keywords: correlation functions, alternating sign matrices

DOI: https://doi.org/10.4213/tmf5980

Full text: PDF file (368 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2007, 150:2, 259–265

Bibliographic databases:

Received: 01.05.2006

Citation: N. A. Slavnov, “Correlation functions of the XXZ Heisenberg chain for $\Delta=1/2$”, TMF, 150:2 (2007), 304–310; Theoret. and Math. Phys., 150:2 (2007), 259–265

Citation in format AMSBIB
\Bibitem{Sla07}
\by N.~A.~Slavnov
\paper Correlation functions of the~XXZ Heisenberg chain for $\Delta=1/2$
\jour TMF
\yr 2007
\vol 150
\issue 2
\pages 304--310
\mathnet{http://mi.mathnet.ru/tmf5980}
\crossref{https://doi.org/10.4213/tmf5980}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2325930}
\zmath{https://zbmath.org/?q=an:1127.82014}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007TMP...150..259S}
\elib{https://elibrary.ru/item.asp?id=9451142}
\transl
\jour Theoret. and Math. Phys.
\yr 2007
\vol 150
\issue 2
\pages 259--265
\crossref{https://doi.org/10.1007/s11232-007-0019-y}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000244406800009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33847236292}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5980
  • https://doi.org/10.4213/tmf5980
  • http://mi.mathnet.ru/eng/tmf/v150/i2/p304

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lo Ch.-Yu., Fukusumi Y., Oshikawa M., Kao Y.-J., Chen P., “Crossover of Correlation Functions Near a Quantum Impurity in a Tomonaga-Luttinger Liquid”, Phys. Rev. B, 99:12 (2019), 121103  crossref  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:259
    Full text:141
    References:55
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021